# SDR IPXA2015112796166

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 24,636 hours, 15,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHT, BULB BURNED OUT.  R & R BULB.  OPS CHECKED NORMAL
